MAUDE Adverse Event Report: ASTURA MEDICAL ASTURA MEDICAL; SET SCREW

ASTURA MEDICAL ASTURA MEDICAL; SET SCREW
Model Number ABAA00055
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Three set screws backed out requiring a revision surgery.

Brand Name
ASTURA MEDICAL
Common Device Name
SET SCREW
Manufacturer (Section D)
ASTURA MEDICAL
4949 w. royal ln
irving TX 75063
Manufacturer (Section G)
ASTURA MEDICAL
4949 w. royal ln.
irving TX 75063
Manufacturer Contact
parker kelch
4949 w. royal ln.
irving, TX 75063
4695015530
MDR Report Key18676594
Report Number3015941638-2024-00001
Device Sequence Number6195524
Product Code OSH
UDI-Device Identifier00841379131212
UDI-Public00841379131212
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153446
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberABAA00055
Device Catalogue NumberABAA00055
Device Lot Number684907H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AADA65055 CORTICAL POLYAXIAL SCREW 6.5MM X 55MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight113 KG
Patient EthnicityNon Hispanic
Patient RaceWhite